# SDR AALA202207223126

- Difficulty date: July 22, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737
- Aircraft serial: 40639
- Aircraft time: 22,155 hours, 2,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 1D, H TO 3D, H EMERGENCY FLOOR PROXIMITY LIGHTS DO NOT EXTINGUISH. FOUND ELECTRICAL CONNECTOR AT WIRELESS EMERGENCY LIGHTING CONTROL UNIT DISCONNECTED. SECURED CONNECTOR. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST PER AMM 33-51-07.
